Proceedings of the Japan Academy

A note on Morita's $P$-spaces

Vincent J. Mancuso

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 290-294.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520411

Digital Object Identifier
doi:10.3792/pja/1195520411

Mathematical Reviews number (MathSciNet)
MR0271900

Zentralblatt MATH identifier
0203.55402

Subjects
Primary: 54.20

Citation

Mancuso, Vincent J. A note on Morita's $P$-spaces. Proc. Japan Acad. 46 (1970), no. 3, 290--294. doi:10.3792/pja/1195520411. https://projecteuclid.org/euclid.pja/1195520411


Export citation

References